# SDR AALA201909119006

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 15,888 hours, 6,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: CHECK DOOR 1 (LEFT) PRESSURE MESSAGE ON FLT ATT PANEL. CHARGED L-1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-614-001-A.
